# SDR R61A201803200373

- Difficulty date: March 8, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CENTER FUSELAGE III FRAME 86-88 RIGHT SIDE FLOORBEAM HAS CORROSION AS MARKED EFFECTING THE CROSSBEAM. BLENDED OUT DAMAGE FOUND OUT OF LIMITS, REMOVED AND REPLACED RT SHEAR PANEL AT FR 86-88 REF SRM 51-40-02, SRM 53-23-10. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
